# SDR ASAA2018071625359

- Difficulty date: July 11, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,402 hours, 11,773 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 177261
- Condition: Failed
- Location: Hf Comm
- Part time: 25,726 hours, 7,649 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF-2 DOES NOT CHANNELIZE. GROUNDED - YES. REMOVED AND REPLACED HF 2 COUPLER PER AMM 23-11-61. PERFORMED GOOD OPS TEST OF HF 2 PER AMM 23-11-61-400-801.
